# SDR AALA201607299026

- Difficulty date: June 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53480043204
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL BETWEEN FRAMES 66 AND 68 LEFT SIDE  AT AFT GALLEY IS CORRODED.  REMOVED AND REPLACED LOWER SILL IAW SRM A319 51-72-11, DRAWING  D53480009.  AND EA # 261664..
